Games of Washington Children
Bibliographic Data
| ID | 2436857 |
|---|---|
| Authors | W H Babcock (corresponding author) |
| Year | 1888 |
| Volume | A1 |
| Issue | 3 |
| Pages | 243-284 |
| Publication date | 1888-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Anthropologist (JOURNAL) |
| Journal identifiers | ISSN: 0002-7294 • E-ISSN: 1548-1433 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1525/aa.1888.1.3.02a00030 |
| OpenAlex | W1972350456 |
| Language | EN |
| Citations received | 2 |
Citation · Library science · Media studies · Sociology · American Literature and Culture · Computer Science · History · Homelessness and Social Issues
| Citations per year | 0.03 |
|---|---|
| Citation span | 1955 - 2017 (63) |
| Highly cited | No |